# SDR SWIA201333168

- Difficulty date: April 5, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 29,235 hours, 23,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 AND 8 EXTERNAL EMERGENCY LIGHTS AND THE NR 3 OVERHEAD EMERGENCY LIGHT DO NOT ILLUMINATE.  (SERVICE)  REPLACED NR 4 EMERGENCY POWER BATTERY ASSEMBLY IAW AMM.  P/N ON 2013-1A S/N ON 65065 P/N OFF AD-2013-1A S/N OFF 69288
